On a Problem Connected with a Theorem of Jarnik.
Monatshefte für Mathematik, Tome 111 (1991) no. 1, pp. 287-292
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
length of curve, area, number of lattice points inside the curve, lower bound, upper bound
@article{MOMA_1991__111_1_178524,
author = {Fr\'ed\'eric Gu\'erin},
title = {On a {Problem} {Connected} with a {Theorem} of {Jarnik.}},
journal = {Monatshefte f\"ur Mathematik},
pages = {287--292},
year = {1991},
volume = {111},
number = {1},
zbl = {0736.11030},
url = {http://geodesic.mathdoc.fr/item/MOMA_1991__111_1_178524/}
}
Frédéric Guérin. On a Problem Connected with a Theorem of Jarnik.. Monatshefte für Mathematik, Tome 111 (1991) no. 1, pp. 287-292. http://geodesic.mathdoc.fr/item/MOMA_1991__111_1_178524/